Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergies and common cold symptoms. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing.
Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
While hama mall strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by hama mall